MathSciNet Relay Station
MathSciNet bibliographic data
MR2231910 34G10 (34C27 45M05)
Nguyen Van Minh; Naito, Toshiki; Nguerekata, Gaston A spectral countability condition for almost automorphy of solutions of differential equations. Proc. Amer. Math. Soc. 134 (2006), no. 11, 3257–3266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement